# SDR 95ZZZX6048

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N551CF
- Make and model: Cessna 551
- Aircraft serial: 5510021
- System (JASC): 2700 · Flight Control System
- Part: Cables
- Condition: Frayed
- Location: Flap/Elev Ail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLAP FOLLOW-UP CABLE, ELEVATOR CABLE, AND AILERON CABLE AT CONTROL LOCK ASSY FRAYED WITH 4 BROKEN STRAINS.  FOUND RUDDER CABLES UNDER PILOTS FLOORBOARDS FRAYED AT FAIRLEADS.  PART NUMBERS INVOLVED, 6565007-188, 6565007-193CR, 6565007-3, AND 6565007-135.  SUBMITTER  RECOMMENDS A CLOSER INSPECTION OF THESE CABLES DURING THE REGULAR INSPECTION PROGRAM.  AIRCRAFT SKIN WAS BEING REPLACED AT TIME OF DISCOVERY.
